Alert archive / Texas / Freeze Warnings in 2021

Freeze Warning 4, NWS Corpus Christi, TX

February 13, 202114 counties in Texas

NWS Corpus Christi, TX issued this freeze warning at Feb 13, 2021, 3:48 PM CST for 14 counties in Texas. It took effect at Feb 14, 2021, 12:00 AM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 13, 2021, 3:48 PM CST (21:48 UTC)
In effect from
Feb 14, 2021, 12:00 AM CST
Expired
Feb 14, 2021, 10:00 AM CST
In force
10 hr
Issued by
NWS Corpus Christi, TX

Counties Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 54 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.8 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2021-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2021-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
284 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

567 
WWUS74 KCRP 132148
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
348 PM CST Sat Feb 13 2021

TXZ229>231-239>241-140600-
/O.NEW.KCRP.FZ.W.0004.210214T0600Z-210214T1600Z/
/O.CON.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/
La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells-
Including the cities of Cotulla, Calliham, Cross, Loma Alta, 
Tilden, George West, Three Rivers, Aguilares, Columbia Bridge, 
Laredo, Orvil, Freer, Benavides, San Diego, Alice, 
and Orange Grove
348 PM CST Sat Feb 13 2021

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
TUESDAY MORNING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 30 expected. For the Freeze Watch, sub-freezing 
  temperatures as low as 14 to 22 possible.

* WHERE...La Salle, McMullen, Live Oak, Webb, Duval and Jim 
  Wells Counties.

* WHEN...For the Freeze Warning, from midnight tonight to 10 AM 
  CST Sunday. For the Freeze Watch, from Sunday evening through 
  Tuesday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

TXZ232>234-242>247-342>347-442-443-447-140600-
/O.CON.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/
Bee-Goliad-Victoria-Inland Kleberg-Inland Nueces-
Inland San Patricio-Coastal Aransas-Inland Refugio-Inland Calhoun-
Coastal Kleberg-Coastal Nueces-Coastal San Patricio-
Aransas Islands-Coastal Refugio-Coastal Calhoun-Kleberg Islands-
Nueces Islands-Calhoun Islands-
Including the cities of Beeville, Goliad, Victoria, Kingsville, 
Loyola Beach, Ricardo, Riviera, Robstown, Tuloso, Bishop, Sinton,
Mathis, Taft, Odem, Rockport, Fulton, Refugio, McFaddin, 
Woodsboro, Kamay, Corpus Christi, Flour Bluff, Portland, 
Ingleside, Bayside, Austwell, Magnolia Beach, and Port Lavaca
348 PM CST Sat Feb 13 2021

...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
TUESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 10 to 20 above zero
  possible.

* WHERE...Portions of south Texas.

* WHEN...From Sunday evening through Tuesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
2 follow-up statements
531 
WWUS74 KCRP 140355 AAA
NPWCRP

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Corpus Christi TX
955 PM CST Sat Feb 13 2021

TXZ232>234-141200-
/O.EXA.KCRP.FZ.W.0004.210214T0600Z-210214T1600Z/
/O.CON.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/
Bee-Goliad-Victoria-
Including the cities of Beeville, Goliad, and Victoria
955 PM CST Sat Feb 13 2021

...FREEZE WARNING IN EFFECT UNTIL 10 AM CST SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
TUESDAY MORNING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 30 expected. For the Freeze Watch, sub-freezing temperatures
  as low as 10 to 20 above zero possible.

* WHERE...Bee, Goliad and Victoria Counties.

* WHEN...From Sunday evening through Tuesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

TXZ229>231-239>241-141200-
/O.CON.KCRP.FZ.W.0004.210214T0600Z-210214T1600Z/
/O.CON.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/
La Salle-McMullen-Live Oak-Webb-Duval-Jim Wells-
Including the cities of Cotulla, Calliham, Cross, Loma Alta, 
Tilden, George West, Three Rivers, Aguilares, Columbia Bridge, 
Laredo, Orvil, Freer, Benavides, San Diego, Alice, 
and Orange Grove
955 PM CST Sat Feb 13 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
TUESDAY MORNING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 30 expected. For the Freeze Watch, sub-freezing 
  temperatures as low as 14 to 22 possible.

* WHERE...La Salle, McMullen, Live Oak, Webb, Duval and Jim 
  Wells Counties.

* WHEN...For the Freeze Warning, from midnight tonight to 10 AM 
  CST Sunday. For the Freeze Watch, from Sunday evening through 
  Tuesday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

TXZ242>247-342>347-442-443-447-141200-
/O.CON.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/
Inland Kleberg-Inland Nueces-Inland San Patricio-Coastal Aransas-
Inland Refugio-Inland Calhoun-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Kingsville, Loyola Beach, Ricardo, 
Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, 
Rockport, Fulton, Refugio, McFaddin, Woodsboro, Kamay, 
Corpus Christi, Flour Bluff, Portland, Ingleside, Bayside, 
Austwell, Magnolia Beach, and Port Lavaca
955 PM CST Sat Feb 13 2021

...FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
TUESDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 10 to 20 above zero 
  possible.

* WHERE...Portions of south Texas.

* WHEN...From Sunday evening through Tuesday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

87
493 
WWUS74 KCRP 140936
NPWCRP

URGENT - WEATHER MESSAGE
National Weather Service Corpus Christi TX
336 AM CST Sun Feb 14 2021

TXZ242>244-246-247-141745-
/O.UPG.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/
/O.NEW.KCRP.FZ.W.0005.210215T0000Z-210216T1800Z/
/O.EXA.KCRP.FZ.W.0004.000000T0000Z-210214T1600Z/
Inland Kleberg-Inland Nueces-Inland San Patricio-Inland Refugio-
Inland Calhoun-
Including the cities of Kingsville, Loyola Beach, Ricardo, 
Riviera, Robstown, Tuloso, Bishop, Sinton, Mathis, Taft, Odem, 
Refugio, McFaddin, Woodsboro, and Kamay
336 AM CST Sun Feb 14 2021

...FREEZE WARNING IN EFFECT UNTIL 10 AM CST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
TUESDAY...

* WHAT...For the first Freeze Warning, sub-freezing temperatures 
  as low as 31. For the second Freeze Warning, sub-freezing 
  temperatures as low as 13 expected.

* WHERE...Inland Kleberg, Inland Nueces, Inland San Patricio, 
  Inland Refugio and Inland Calhoun Counties.

* WHEN...For the first Freeze Warning, until 10 AM CST this 
  morning. For the second Freeze Warning, from 6 PM this evening 
  to noon CST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

TXZ229>234-239>241-141745-
/O.UPG.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/
/O.NEW.KCRP.FZ.W.0005.210215T0000Z-210216T1800Z/
/O.CON.KCRP.FZ.W.0004.000000T0000Z-210214T1600Z/
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-
Including the cities of Cotulla, Calliham, Cross, Loma Alta, 
Tilden, George West, Three Rivers, Beeville, Goliad, Victoria, 
Aguilares, Columbia Bridge, Laredo, Orvil, Freer, Benavides, 
San Diego, Alice, and Orange Grove
336 AM CST Sun Feb 14 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...
...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
TUESDAY...

* WHAT...For the first Freeze Warning, sub-freezing temperatures 
  as low as 29. For the second Freeze Warning, sub-freezing 
  temperatures as low as 13 expected.

* WHERE...La Salle, McMullen, Live Oak, Bee, Goliad, Victoria, 
  Webb, Duval and Jim Wells Counties.

* WHEN...For the first Freeze Warning, until 10 AM CST this 
  morning. For the second Freeze Warning, from 6 PM this evening 
  to noon CST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

TXZ245-342>347-442-443-447-141745-
/O.UPG.KCRP.FZ.A.0001.210215T0000Z-210216T1800Z/
/O.NEW.KCRP.FZ.W.0005.210215T0000Z-210216T1800Z/
Coastal Aransas-Coastal Kleberg-Coastal Nueces-
Coastal San Patricio-Aransas Islands-Coastal Refugio-
Coastal Calhoun-Kleberg Islands-Nueces Islands-Calhoun Islands-
Including the cities of Rockport, Fulton, Corpus Christi, 
Flour Bluff, Portland, Ingleside, Bayside, Austwell, 
Magnolia Beach, and Port Lavaca
336 AM CST Sun Feb 14 2021

...FREEZE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST
TUESDAY...

* WHAT...Sub-freezing temperatures as low as 14 expected.

* WHERE...Coastal Aransas, Coastal Kleberg, Coastal Nueces, 
  Coastal San Patricio, Aransas Islands, Coastal Refugio, 
  Coastal Calhoun, Kleberg Islands, Nueces Islands and Calhoun 
  Islands Counties.

* WHEN...From 6 PM this evening to noon CST Tuesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this freeze warning went out at Feb 13, 11:30 AM CST, 4 hours 18 minutes earlier.

Area forecast discussion, Feb 13, 11:30 AM CST, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1130 AM CST Sat Feb 13 2021

.AVIATION...

Mainly MVFR conditions through this period with tempo IFR CIGS
possible. Will see off and on drizzle or light rain showers as
well. There is some concern for freezing drizzle overnight where
temps get cold enough. Will not include in TAFs at this time,
with confidence fairly low. Breezy north winds and cold
temperatures persist.

&&

.PREV DISCUSSION... /Issued 519 AM CST Sat Feb 13 2021/

AVIATION...

Winter is coming.

MVFR/IFR ceilings will continue through the TAF period with
moderate to strong northerly winds expected this afternoon and
evening. Temperatures will continue to hover around freezing at
the surface, so pilots should take precautions against icing.
Drizzle this morning could transition to rain this afternoon. Some
areas may have patchy ice as temperatures dip towards freezing
tonight.

PREV DISCUSSION... /Issued 435 AM CST Sat Feb 13 2021/

SHORT TERM (Today through Sunday)...

A Wind Chill Advisory has been issued for this morning as winds are
expected to increase slightly as the sun rises, dropping wind chills
to 20 to 25 degrees. Cold temperatures will continue today and
Sunday, with highs in the mid to upper 30s. A Freeze Warning may be
needed tonight as temperatures drop to near or just below freezing
for much of South Texas.  A mid level shortwave will bring isolated
to scattered showers to the area today and tonight. While widespread
freezing rain is not expected, elevated surfaces could have some icy
spots.

An upper level trough will approach the area Sunday, allowing Arctic
air to surge south through the area. Precipitation chances begin to
increase Sunday afternoon with freezing rain possible as we move
into Sunday night.

LONG TERM (Sunday Night through Friday)...

Wintry mix remains likely Sunday night into Monday, with ice
accumulations less than quarter of an inch expected, leading to
hazardous conditions and travel difficulties. All are urged to avoid
travel as much as possible through this event. A Winter Storm Watch
is in effect Sunday night through Monday afternoon, as well as a
Freeze Watch and Wind Chill Watch through Tuesday morning.

A deep upper trough traverses across the Southern Great Plains
Sunday night through Monday pushing a strong arctic airmass into
South Texas. The arctic air will cause temps to fall below freezing
earlier than previously forecast, overnight Sunday night and only
get up to the mid 30s in southern counties during the day on Monday.
The polar jet stream aloft, along with a strong coastal trough
developing into a closed surface low over the northwestern Gulf of
Mexico will aid in the development of light rain, sleet, freezing,
and snow. In regards to frozen precip, freezing rain and sleet is
more likely than snow according to multiple model soundings, but
could transition to snow early Monday morning as precipitation moves
eastward and over the waters by the afternoon.

Dry and very cold conditions follow for Monday night into Tuesday as
high pressure maximizes, skies clear up, and winds become light to
calm allowing for optimal radiational cooling. Record breaking lows
are expected Monday night, with all of South Texas in the teens,
from Victoria around 11F to Laredo around 20F. Slightly warmer
temperatures on Tuesday through Wednesday will setup the environment
for another temperature drop Wednesday night as a second surge of
cold air moves into South Texas due to another surface low moving
northeast over the northwestern Gulf of Mexico. Scattered to
numerous rain showers Tuesday night through Wednesday with a slight
chance of wintry mix for northern counties Wednesday night. However,
confidence is low regarding wintry precip and temperatures in this
time frame and will need to be monitored. Another freezing night is
possible Thursday night before a warming trend takes over heading
into the weekend.

MARINE...

Strong northerly winds will persist through Sunday with the chance
for isolated to scattered showers. A Small Craft Advisory will
remain in place through noon today. Northerly winds will continue
to be strong through early next week due to surges of arctic air,
with gusts to gale force late Sunday night through Monday
morning. A Gale Warning may be needed for late Sunday night and
Monday. Showers will be possible over the weekend, with the chance
of some wintry precipitation mixed in Monday. Rain chances should
taper off by Tuesday but return with scattered to numerous
coverage Tuesday night through Wednesday due to another push of
cold air. Small Craft Advisory conditions will be possible
Wednesday through Friday morning as winds become strong with seas
near 10 feet in wake of a second surge of cold air. Scattered to
numerous rain showers Tuesday night through Wednesday night are
possible. Onshore flow shows signs of finally returning Friday
night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    36  32  40  23  32  /  30  40  70  90  20
Victoria          35  31  38  19  25  /  30  30  60  80  30
Laredo            35  31  39  24  36  /  40  20  50  70  10
Alice             35  31  39  22  33  /  30  30  70  80  10
Rockport          38  33  42  23  32  /  40  40  70  90  30
Cotulla           35  30  37  21  32  /  30  20  50  80  10
Kingsville        36  32  40  23  33  /  40  40  70  90  10
Navy Corpus       39  35  44  26  33  /  40  40  70  90  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Freeze Watch from Sunday evening through Tuesday morning For the
     following zones: Aransas Islands...Bee...Calhoun Islands...
     Coastal Aransas...Coastal Calhoun...Coastal Kleberg...
     Coastal Nueces...Coastal Refugio...Coastal San Patricio...
     Duval...Goliad...Inland Calhoun...Inland Kleberg...Inland
     Nueces...Inland Refugio...Inland San Patricio...Jim Wells...
     Kleberg Islands...La Salle...Live Oak...McMullen...Nueces
     Islands...Victoria...Webb.

     Winter Storm Watch from Sunday evening through Monday afternoon
     For the following zones: Aransas Islands...Bee...Calhoun
     Islands...Coastal Aransas...Coastal Calhoun...Coastal
     Kleberg...Coastal Nueces...Coastal Refugio...Coastal San
     Patricio...Duval...Goliad...Inland Calhoun...Inland
     Kleberg...Inland Nueces...Inland Refugio...Inland San
     Patricio...Jim Wells...Kleberg Islands...La Salle...Live
     Oak...McMullen...Nueces Islands...Victoria...Webb.

     Wind Chill Watch from Sunday evening through Tuesday morning For
     the following zones: Aransas Islands...Bee...Calhoun
     Islands...Coastal Aransas...Coastal Calhoun...Coastal
     Kleberg...Coastal Nueces...Coastal Refugio...Coastal San
     Patricio...Duval...Goliad...Inland Calhoun...Inland
     Kleberg...Inland Nueces...Inland Refugio...Inland San
     Patricio...Jim Wells...Kleberg Islands...La Salle...Live
     Oak...McMullen...Nueces Islands...Victoria...Webb.

     Wind Chill Advisory until noon CST today For the following
     zones: Bee...Coastal Aransas...Coastal Calhoun...Coastal
     Kleberg...Coastal Nueces...Coastal Refugio...Coastal San
     Patricio...Goliad...Inland Calhoun...Inland Kleberg...
     Inland Nueces...Inland Refugio...Inland San Patricio...Jim
     Wells...Live Oak...Victoria.

GM...Small Craft Advisory until 6 PM CST this evening For the
     following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

&&

PH/83...AVIATION
Hazardous weather outlook, Feb 13, 5:21 AM CST, 10 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
521 AM CST Sat Feb 13 2021

TXZ229>234-239>247-342>347-442-443-447-141130-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
521 AM CST Sat Feb 13 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Wind chill values from 20 to 25 degrees are possible today for
portions of South Texas. A Wind Chill Advisory is in effect through
noon today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Freezing temperatures are possible nightly Sunday night through
Thursday night for most locations. A Freeze Warning may be necessary.

Wind Chill Advisory conditions are possible during the mentioned
time frame of freezing temperatures.

Sleet and light freezing rain are possible Sunday night into Monday.
Light sleet and freezing rain are possible again Wednesday night
over northern tier counties.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-141130-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
521 AM CST Sat Feb 13 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect through noon today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Small Craft Advisory conditions are expected through the middle of
next week.

Gale force winds are possible late Sunday night and Monday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 3:40 AM CSTWind Chill AdvisoryCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more8 hr
Feb 13, 3:54 PM CSTWinter Storm WarningCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more44 hr
Feb 13, 3:54 PM CSTWinter Weather AdvisoryCRPDuval, La Salle, Webb19 hr
Feb 13, 4:01 PM CSTGale WatchCRP12 hr

Nearby

Freeze Warnings in Texas, 2021Every freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.